MathSciNet Relay Station
MathSciNet bibliographic data
MR1748284 14F43 (20G05 32S60)
Mirković, Ivan; Vilonen, Kari Perverse sheaves on affine Grassmannians and Langlands duality. Math. Res. Lett. 7 (2000), no. 1, 13–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement